# SDR AALA20110622TUL10

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN IS CRACKED AT STATION 1193 RIGHT LOWER FORWARD.  INSTALLED REPAIR ANGLE DOUBLER PER AARD 53-10-00-25.
